Health Problems & Symptoms
Position:Health Problems 101 > Cancer > Content

Do you have hair loss with cervical cancer?

Cancer does not cause hair loss! Chemotherapy, which is used to treat cancer causes hair loss! The reason many cancer patients lose their hair is because of the treatment! Any Suggestions here?

8 comments

  1. Junko Reply:

    Since chemotherapy takes awhile and has many side effects (e.g. hair loss and nausea), many people Can You Have a Baby If You Have Cervical Cancer? Source:http://www.ehow.com/about_5492540_can-cervical-cancer-cured.html

  2. Lizeth Reply:

    Learn about treatment options for cervical cancer and precancerous lesions, If the biopsy shows that you have cancer, your doctor will do a pelvic exam and may . weepy skin (later in treatment); Hair loss in the treated area; Loss of appetite

  3. Somer Reply:

    Because kimo therapy kills quickly reproducing cells. Quickly reproducing cells include cancer cells and unfortunately hair cells too. Source:http://wiki.answers.com/Q/Why_do_drug_treatments_of_cancer_cause_hair_loss

  4. Tona Reply:

    Coping with the hair loss that accompanies cancer treatment can be disheartening and depressing. Instead of merely coping, some people opt to fight back with the style and pizzazz of scarves. Scarves can be as colorful and eye-catching or a… Source:http://www.ehow.com/how_5635170_wear-cancer-hair-loss-scarves.html

  5. Camilla Reply:

    Many cancer patients are finding ways to cover their chemotherapy-related hair loss using stylish scarves. Cancer hair loss doesn’t have to keep you from going out and looking fashionable during your treatment, and a selection of large scar… Source:http://www.ehow.com/how_5612660_tie-scarves-cancer-hair-loss.html

  6. Tori Reply:

    cervical cancer and hair loss? my sister in law just texted me saying her hair clumps.. she thinks its due to has been falling out in stress, but she also has cervical cancer

  7. Minh Reply:

    Sweetie!!!!I am so sorry to hear about that *hugs* It has been my experience that patients are ALWAYS sick 48-72 hours following chemo therapy!!!that is when they are experience nausea and vomiting, loss of appetite, tired, depression! I always tell people to continue taking PRN (as needed) medications until 5-7 days following chemo even though symptoms might not exsist! If these PRN meds are taken scheduled, around the clock, systems are not as severe as if you had waited until the first problem arised! Generally chemo docs are generous with re-fills on anti-emetics, pain, depression meds etc! I also recommend getting a big a$S pill box to keep track of all your meds and fill ahead of time (even with those PRN meds) because when you are not feeling well, it is easier to reach for a pill slot then a ton of bottles then trying to read them, you get the idea I also suggest to my patients that they rest when they feel like they need to and eat WHATEVER they are hungry for! Chances are you might loose your taste, Ms! Dash sometimes helps bring back the taste of food! It also helps to eat what you are hungry for because there will be days when you dont want to eat! In terms of hair loss, most chemotherapies do NOT have these side effects, but if your particular regiment does!!!!!!!!!I donate my hair every 3 years to locks of love!!!and this is my year to donate again!!!!If you are interested, I can ask that my hair be donated to you!!!!if you can handle the naughty blonde wig xxx Best of wishes and know I am always here to help 3

  8. Nisha Reply:

    Does cervical cancer cause hair loss? Can you answer these Women's Health questions? If you have thin damaged hair, then yes, it is also a possibility.

Your Answer

Spamer is not welcome,every link should be moderated.

*

*